BEECH, Martin, NIKOLOVA, Simona (1999) A search for large meteoroids in the Perseid stream. Meteoritics & Planetary Science, 34 (6) 849-852 doi:10.1111/j.1945-5100.1999.tb01402.x

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A search for large meteoroids in the Perseid stream | ||
Journal | Meteoritics & Planetary Science | ||
Authors | BEECH, Martin | Author | |
NIKOLOVA, Simona | Author | ||
Year | 1999 (November) | Volume | 34 |
Issue | 6 | ||
Publisher | Wiley | ||
DOI | doi:10.1111/j.1945-5100.1999.tb01402.xSearch in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 331437 | Long-form Identifier | mindat:1:5:331437:5 |
GUID | 0 | ||
Full Reference | BEECH, Martin, NIKOLOVA, Simona (1999) A search for large meteoroids in the Perseid stream. Meteoritics & Planetary Science, 34 (6) 849-852 doi:10.1111/j.1945-5100.1999.tb01402.x | ||
Plain Text | BEECH, Martin, NIKOLOVA, Simona (1999) A search for large meteoroids in the Perseid stream. Meteoritics & Planetary Science, 34 (6) 849-852 doi:10.1111/j.1945-5100.1999.tb01402.x | ||
In | (1999, November) Meteoritics & Planetary Science Vol. 34 (6) Wiley |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |